Infinite-Dimensional Input-to-State Stability and Orlicz Spaces

Jacob, B, Nabiullin, R, Partington, JR orcid.org/0000-0002-6738-3216 et al. (1 more author) (2018) Infinite-Dimensional Input-to-State Stability and Orlicz Spaces. SIAM Journal on Control and Optimization, 56 (2). pp. 868-889. ISSN 0363-0129

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: input-to-state stability; integral input-to-state stability; C0-semigroup; admissibility; Orlicz spaces
Dates:
  • Published: 13 March 2018
  • Accepted: 21 December 2017
  • Published (online): 13 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jan 2018 13:45
Last Modified: 01 May 2018 20:26
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/16M1099467

Share / Export

Statistics